Unitary similarity of projectors.
Aequationes mathematicae, Tome 42 (1991) no. 3, pp. 220-224
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite dimensional complex Hilbert space, canonical form, unitary similarity, projectors, isomorphism, algebra
@article{AM2_1991__42_3_137431,
author = {Dragomir Z. Dokovic},
title = {Unitary similarity of projectors.},
journal = {Aequationes mathematicae},
pages = {220--224},
year = {1991},
volume = {42},
number = {3},
zbl = {0749.15005},
url = {http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137431/}
}
Dragomir Z. Dokovic. Unitary similarity of projectors.. Aequationes mathematicae, Tome 42 (1991) no. 3, pp. 220-224. http://geodesic.mathdoc.fr/item/AM2_1991__42_3_137431/